# SDR QXEA200603435

- Difficulty date: October 5, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - CORROSION ON SEAT TRACK NR 5 AT APPROXIMATELY STATION X16.700.  REPAIRED IAW RD 8/4-53-884, DHC-8-400 SRM 51-40-15 AND SRM 51-42-05.
